# SDR UPS99830426

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3779658502
- Condition: Cracked
- Location: Bs 834-857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, THE LONG 10R END FITTING AT FS 834 TO 857 WAS CRACKED.  REMOVED AND REPLACED THE END FITTING IAW SRM 51-1-20D.
